Nonidentically distributed variables and nonlinear autocorrelation
This paper considers independently distributed stochastic processes that are also nonidentically distributed. We find that an identically distributed process with autocorrelations can be obtained from an independent, yet nonidentically distributed, random generator. Our approach is illustrated with a time series from the British pound–US dollar rate.
(This abstract was borrowed from another version of this item.)
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Annibal Figueiredo & Iram Gleria & Raul Matsushita & Sergio Da Silva, 2004. "On the origins of truncated Lévy flights," Finance 0404013, EconWPA.
- Sergio Da Silva, 2004.
"Levy Flights, Autocorrelation, and Slow Convergence,"
- Figueiredo, Annibal & Gleria, Iram & Matsushita, Raul & Da Silva, Sergio, 2004. "Lévy flights, autocorrelation, and slow convergence," Physica A: Statistical Mechanics and its Applications, Elsevier, vol. 337(3), pages 369-383.
When requesting a correction, please mention this item's handle: RePEc:wpa:wuwpfi:0508009. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (EconWPA)
If references are entirely missing, you can add them using this form.